Pacific Journal of Mathematics

Characterization of the subdifferentials of convex functions.

R. T. Rockafellar

Article information

Source
Pacific J. Math., Volume 17, Number 3 (1966), 497-510.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994514

Mathematical Reviews number (MathSciNet)
MR0193549

Zentralblatt MATH identifier
0145.15901

Subjects
Primary: 46.45
Secondary: 47.80

Citation

Rockafellar, R. T. Characterization of the subdifferentials of convex functions. Pacific J. Math. 17 (1966), no. 3, 497--510. https://projecteuclid.org/euclid.pjm/1102994514


Export citation

References

  • [1] T. Bonnesen and W. Fenchel, Theorie der Konvexen Korper (Springer, Berlin, 1934).
  • [2] A. Brndsted, Conjugate convex functions in topologicalvector spaces, Mat. Fys. Medd. Dansk. Vid. Selsk. 34, No. 2, 1964.
  • [3] A. Brndsted and R. T. Rockafellar, On the subdifferentiability of convex functions, Bull. Amer. Math. Soc. 16 (1965), 605-611.
  • [4] W. Fenchel, On conjugate convex functions,Canad. J. Math. 1 (1949), 73-77.
  • [5] R. I. Kachurovskii, On monotone operators and convex functionals,Uspekhi 15, No. 4 (1960), 213-215 (Russian).
  • [6] G. J. Mnty, On the monotonicityof the gradient of a convex function,Pacific J. Math. 14 (1964), 243-247.
  • [7] G. J. Mnty, Monotone {nonlinear) operators in Hilbert space, Duke Math. J. 29 (1962), 341-346.
  • [8] G. J. Mnty, Fonctionelles sous-differentiables, C. R. Acad. Sci. 257 (Dec, 1963), 4117- 4119.
  • [9] G. J. Mnty, Sur lafonction polaire d'une fonction continue superieurment, C. R. Acad. Sci. 258 (Jan., 1964).
  • [10] G. J. Mnty, Semi-continuitedu sous-gradient d'une fonctonelle, C. R. Acad. Sci. 26O (1965), 1067-1070.
  • [12] R. T. Rockafellar, Convex Functions and Dual ExtremumProblems, doctoral dis- sertation (multilith, Harvard, 1963).
  • [13] R. T. Rockafellar, Level sets and continuityof conjugate convex functions,to
  • [14] R. T. Rockafellar, Extension of Fenches duality theorem for convex functions, Duke Math. J. 33 (1966), 81-90.